Collections of Zujin Zhang's Published works

I am not good, but I shall do my best to be better.

 

Please click https://pan.baidu.com/s/1mimQ5de to download all the pdfs of the following articles. Any questions, please feel free to contact zhangzujin361@163.com.

 

Zujin Zhang, Blow-up criterion of strong solutions to the 3D ghost effect system in Besov spaces with negative indices, Zeitschrift für Angewandte Mathematik und Mechanik,97 (2017), 576—585. [SCI 二区]

 

Zujin Zhang, Zhegn-an Yao, 3D Axisymmetric MHD system with regularity in the swirl component of the vorticity, Computers & Mathematics with Applications, 73 (2017), 2573—2580. [SCI 三区]

 

Zujin Zhang, Dingxing Zhong, Xiantong Huang, A refined regularity criterion for the Navier-Stokes equations involving one non-diagonal entry of the velocity gradient, Journal of Mathematical Analysis and Applications, 453 (2017), 1145—1150. [SCI 二区]

 

Zujin Zhang, Generalized MHD system with velocity gradient in Besov spaces of negative order, Acta Applicandae Mathematicae, 149 (2017), 139—144. [SCI 收录三区]

 

Zujin Zhang, Dingxing Zhong, Shujing Gao, Shulin Qiu, Fundamental Serrin type regularity criteria for the 3D MHD fluid passing through the porous medium, Filomat, 31 (2017), 1287—1293. [SCI 四区]

 

Zujin Zhang, Xiqin Ouyang, Xian Yang, Refined a priori estimates for the axisymmetric Navier-Stokes equations, Journal of Applied Analysis and Computation, 7 (2017), 554—558. [SCI 四区]

 

Zujin Zhang, On weighted regularity criteria for the axisymmetric Navier-Stokes equations, Applied Mathematics and Computation, 296 (2017), 18—22. [SCI 二区top]

 

Tong Tang, Zujin Zhang, Blow-up of smooth solution to the compressible Navier-Stokes-Poisson equations, Bulletin of the Malaysian Mathematical Science Society, 39 (2016), 1487—1497. [SCI 收录]

 

Zujin Zhang, Dingxing Zhong, Shaohui Gui, Density-dependent magnetohydrodynamic equations with velocity and magnetic fields in Besov spaces of negative order, Journal of Mathematical Research with Applications, 36 (2016), 682—688.

 

Zujin Zhang, Xiqin Ouyang, Xian Yang, Navier-Stokes equations with anisotropic regularity in one velocity component, Proceedings of the Jangjeon Mathematical Society, 19 (2016), 465—476.

 

Zujin Zhang, Xian Yang, Shulin Qiu, A regularity condition for the density-dependent magnetohydrodynamic equations in BMO space, Proceedings of the Jangjeon Mathematical Society, 19 (2016), 125—133.

 

Zujin Zhang, A logarithmically improved regularity criterion for the 3D MHD system involving the velocity field in homogeneous Besov spaces, Annales Polonici Mathematici, 118 (2016), 51—57. [SCI 收录]

 

Zujin Zhang, Remarks on the regularity criteria for the Navier-Stokes equations with axisymmetric data, Annales Polonici Mathematici, 117 (2016), 181—196. [SCI 收录]

 

Zujin Zhang, Xian Yang,Remarks on the blow-up criterion for the MHD system involving horizontal components or their horizontal gradients, Annales Polonici Mathematici, 116 (2016), 87—99. [SCI 收录]

 

Zujin Zhang, Xian Yang, Global regularity for the 3D MHD system with damping, Colloquium Mathematicum, 145 (2016), 107—110. [SCI 收录]

 

Zujin Zhang, Global regularity criteria for the $n$-dimensional Boussinesq equations with fractional dissipation, Electronic Journal of Differential Equations, 99 (2016), 1—5. [SCI 收录]

 

Zujin Zhang, Yong Zhou, On regularity criteria for the 3D Navier–Stokes equations involving the ratio of the vorticity and the velocity, Computers & Mathematics with Applications, 72 (2016), 2311—2314. [SCI 收录]

 

Zujin Zhang, A regularity criterion for the three dimensional micropolar fluid system in homogeneous Besov spaces, Electronic Journal of Qualitative Theory of Differential Equations, (2016), No. 104, 1—6. [SCI 收录]

 

Zujin Zhang,3D density-dependent Boussinesq equations with velocity field in BMO spaces, Acta Applicandae Mathematicae, 142 (2016), 1-8. [SCI 收录]

 

Zujin Zhang, A remark on the blow-up criterion for the 3D Hall-MHD system in Besov spaces, Journal of Mathematical Analysis and Applications, 441 (2016), 692—701 . [SCI 收录]

 

Zujin Zhang, Xian Yang, Navier-Stokes equations with vorticity in Besov spaces of negative regular indices, Journal of Mathematical Analysis and Applications, 440(2016), 415—419. [SCI 收录]

 

Lin Hu, Qiang Wu, Qingcui Xu, Zujin Zhang, Huacan Li, Numerical analysis of balanced methods for the impulsive stochastic differential equations, Journal of Donghua University (English Edition), 32 (2015), 626—635.

 

Xiaojing Xu, Zhuan Ye, Zujin Zhang, Remark on an improved regularity criterion for the 3D MHD equations, Applied Mathematics Letters, 42 (2015), 41—46. [SCI 收录]

 

Zujin Zhang, Xian Yang, Shulin Qiu, Remarks on Liouville type result for the 3D Hall-MHD system, Journal of Partial Differential Equations, 28(2015), 286—290.

 

Zujin Zhang, Pingzhou Hong, Dingxing Zhong, Shulin Qiu, A regularity criterion for the 3D MHD equations in terms of the gradient of the pressure in the multiplier spaces, Arabian Journal of Mathematics, 4 (2015), 153—157.

 

Zujin Zhang, Navier-Stokes equations with regularity in one directional derivative of the pressure, Mathematical Methods in the Applied Sciences, 38 (2015), 4019—4023. [SCI 收录]

 

Zujin Zhang, Regularity criteria for the 3D magneto-micropolar fluid equations via the direction of the velocity, Proceedings of Indian Academy of Science-Mathematical Sciences, 125 (2015), 37—43. [SCI 收录]

 

Zujin Zhang, Xian Yang, A regularity criterion for the 3D density-dependent incompressible flow of liquid crystals with vacuum, Annales Polonici Mathematici, 115 (2015), 165—177. [SCI 收录]

 

Zujin Zhang, Xian Yang,A note on the regularity criterion for the 3D Navier-Stokes equations via the gradient of one velocity component, Journal of Mathematical Analysis and Applications, 432 (2015), 603—611. [SCI 收录]

 

Zujin Zhang, An almost Serrin type regularity criterion for the Navier-Stokes equations involving the gradient of one velocity component, Zeitschrift für angewandte Mathematik und Physik, 66 (2015), 1707—1715. [SCI 收录]

 

Zujin Zhang, Remarks on the global regularity criteria for the 3D MHD equations via two components, Zeitschrift für angewandte Mathematik und Physik, 66 (2015), 977—987. [SCI 收录]

 

Zujin Zhang, Xian Yang, On the regularity criterion for the Navier-Stokes equations involving the diagonal entry of the velocity gradient, Nonlinear Analysis: Theory, Methods & Applications, 122 (2015), 169—175. [SCI 收录]

 

Zujin Zhang, Regularity criteria for the 3D MHD equations involving one current density and the gradient of one velocity component, Nonlinear Analysis: Theory, Methods & Applications, 115 (2015), 41—49. [SCI 收录]

 

Dingxing Zhong, Zujin Zhang, Lingyang Tao, The hypersurfaces with parallel Lagueree form in $\bbR^n$, Acta Mathematica Sinica, Chinese Series, 57 (2014), 21—32.

 

Samia Benbernou, Mekki Terbeche, Maria Alessandra Ragusa, Zujin Zhang, A note on the regularity criterion for the 3D MHD equations in $\dot B^{-1}_{\infty,\infty}$ space, Applied Mathematics and Computation, 238 (2014), 245—249. [SCI 收录]

 

Qiang Wu, Lin Hu, Zujin Zhang, Convergence and stability of balanced methods for stochastic delay integro-differential equations, Applied Mathematics and Computation, 237 (2014), 446—460. [SCI 收录]

 

Zujin Zhang, MHD equations with regularity in one direction, International Journal of Partial Differential Equations, 2014 (2014), 213083.

 

Zujin Zhang, Liquid crystal flows with regularity in one direction, Journal of Partial Differential Equations, 27 (2014), 245—250.

 

Zujin Zhang, A smallness regularity criterion for the 3D Navier-Stokes equations in the largest class, Journal of Mathematical and Computational Science, 4 (2014), 587—593.

 

Zujin Zhang, Shulin Qiu, Jian Pan, Li Ma, A refined blow up criterion for the nematic liquid crystals, International Journal of Contemporary Mathematical Sciences, 9 (2014), 441—446.

 

Zujin Zhang, Tong Tang, Fumin Zhang, A remark on the regularity criterion for the MHD equations via two components in Morrey-Campanato spaces, Journal of Difference Equations, 2014 (2014), 364269.

 

Zujin Zhang, Some regularity criteria for the 3D Boussinesq equations in the class $L^2(0,T;\dot B^{-1}_{\infty,\infty})$, ISRN Applied Mathematics, 2014 (2014), 564758.

 

Zujin Zhang, An improved regularity criterion for the 3D Navier-Stokes equations in terms of two entries of the velocity gradient, Acta Mathematica Scientia, Chinese Series, 34 (2014), 1327—1335.

 

Zujin Zhang, Faris Alzahrani, Tasawar Hayat, Yong Zhou, Two new regularity criteria for the Navier-Stokes equations via two entries of the velocity Hessian tensor, Applied Mathematics Letters, 37 (2014), 124—130. [SCI 收录]

 

Zujin Zhang, Global regularity for the 2D micropolar fluid flows with mixed partial dissipation and angular viscosity, Abstract and Applied Analysis, 2014 (2014), 709746. [SCI 收录]

 

Zujin Zhang, A logarithmically improved regularity criterion for the 3D Boussinesq equations via the pressure, Acta Applicandae Mathematicae, 131 (2014), 213—219. [SCI 收录]

 

Zujin Zhang, Xiaofeng Wang, Zheng-an Yao, On the weak solution to a fractional nonlinear Schrödinger equation, Abstract and Applied Analysis, 2014 (2014), 569693. [SCI 收录]

 

Zujin Zhang, Tong Tang, Lihan Liu, An Osgood type regularity criterion for the liquid crystal flows, Nonlinear Differential Equations and Applications, 21 (2014), 253—262. [SCI 收录]

 

Zujin Zhang, A remark on the regularity criterion for the 3D Navier-Stokes equations involving the gradient of one velocity component, Journal of Mathematical Analysis and Applications, 414 (2014), 472—479. [SCI 收录]

 

Zujin Zhang, A remark on the regularity criterion for the 3D Boussinesq equations involving the pressure gradient, Abstract and Applied Analysis, 2014 (2014), 510924. [SCI 收录]

 

Zujin Zhang, Dingxing Zhong, Lin Hu, A new regularity criterion for the 3D Navier-Stokes equations via two entries of the velocity gradient tensor, Acta Applicandae Mathematicae, 129 (2014), 175—181. [SCI 收录]

 

Zujin Zhang, Peng Li, Dingxing Zhong, Navier-Stokes equations with regularity in two entries of the velocity gradient tensor, Applied Mathematics and Computation, 228 (2014), 546—551. [SCI 收录]

 

Peng Li, Shuaijie Li, Zheng-an Yao, Zujin Zhang, Two anisotropic fourth-order partial differential equations for image inpainting, IET Image Processing, 7 (2013), 260—269. [SCI 收录]

 

Dingxing Zhong, Hong-an Sun, Zujin Zhang, The hypersurfaces in $S^{n+1}$ with three distinct constant Para-Blaschke eigenvalues, Acta Mathematica Sinica, Chinese Series, 56 (2013), 735—750.

 

Zujin Zhang, Xiqin Ouyang, Dingxing Zhong, Shulin Qiu, Remarks on the regularity criteria for the 3D MHD equations in the multiplier spaces, Boundary Value Problems, 2013 (2013), 270. [SCI 收录]

 

Zujin Zhang, Xiaofeng Wang, Zheng-an Yao, On a fractional nonlinear hyperbolic equation arising from relative theory, Abstract and Applied Analysis, 2013 (2013), 548562. [SCI 收录]

 

Zujin Zhang, Sadek Gala, Osgood type regularity criterion for the 3D Newton-Boussinesq equations, Electronic Journal of Differential Equations, 223 (2013), 1—6. [SCI 收录]

 

Zujin Zhang, Peng Li, Gaohang Yu, Regularity criteria for the 3D MHD equations via one directional derivative of the pressure, Journal of Mathematical Analysis and Applications, 401 (2013), 66—71. [SCI 收录]

 

Zujin Zhang, Zheng-an Yao, Peng Li, Congchong Guo, Ming Lu, Two new regularity criteria for the 3D Navier-Stokes equations via two entries of the velocity gradient tensor, Acta Applicandae Mathematicae, 123 (2013), 43--52. [SCI 收录]

 

Zujin Zhang, A Serrin-type regularity criterion for the Navier-Stokes equations via one velocity component, Communications on Pure and Applied Analysis, 12 (2013), 117—124. [SCI 收录]

 

Congchong Guo, Zujin Zhang, Jialin Wang, Regularity criteria for the 3D magneto-micropolar fluid equations in Besov spaces with negative indices, Applied Mathematics and Computation, 218 (2012), 10755—10758. [SCI 收录]

 

Ming Lu, Yi Du, Zheng-an Yao, Zujin Zhang, A blow up criterion for the 3D compressible MHD equations, Communications on Pure and Applied Analysis, 11 (2012), 1167—1183. [SCI 收录]

 

Zujin Zhang, Xiaofeng Wang, Zheng-an Yao, Remarks on regularity criteria for the weak solutions of liquid crystals, Journal of Evolution Equations, 12 (2012), 801—812. [SCI 收录]

 

Zujin Zhang, Zheng-an Yao, Ming Lu, Lidiao Ni, Some Serrin-type regularity criteria for weak solutions to the Navier-Stokes equations, Journal of Mathematical Physics, 52 (2011) , 053103. [SCI 收录]

 

Zujin Zhang, Zheng-an Yao, Xiaofeng Wang, A regularity criterion for the 3D magneto-micropolar fluid equations in Triebel-Lizorkin spaces, Nonlinear Analysis: Theory, Methods & Applications, 74 (2011), 2220—2225. [SCI 收录]

 

Zujin Zhang, Xinglong Wu, Ming Lu, On the uniqueness of strong solutions to the incompressible Navier-Stokes equations with damping, Journal of Mathematical Analysis and Applications, 377 (2011), 414—419. [SCI 收录]

 

Zujin Zhang, Remarks on the regularity criteria for generalized MHD equations, Journal of Mathematical Analysis and Applications, 375 (2011), 799—802. [SCI 收录]

 

Zujin Zhang, Regularity criterion for the system modeling the flow of liquid crystals via the direction of velocity, Communications on Applied Nonlinear Analysis, 17 (2010), 55—60.

posted @ 2017-09-08 08:01 张祖锦 阅读(...) 评论(...) 编辑 收藏